Your Navigation:PCAR > Abstract
Search pcar
检索项:
检索词:
Abstract
Pharmaceutical Care and Research: 2018; 18(5):351-355
DOI: DOI:10.5428/pcar20180509
Cross-reactivity induced by vancomycin and teicoplanin: a case report and literature review
1. ZHENG GuanHao1(1.Department of Pharmacy,Xiaolan People’s Hospital Affiliated to Southern Medical University,Zhongshan Guangdong 528400,China ken521540@gmail.com)
2. CAO Li2(2.Department of Pharmacy,Zhongshan People’s Hospital of Guangdong Province,Zhongshan Guangdong 528400,China )
3. CHEN ErZhen3(3.Emergency Intensive Care Unit,Ruijin Hospital Affiliated to School of Medicine,Shanghai Jiaotong University,Shanghai 200025,China )
4. HE Juan4(4.Department of Pharmacy,Ruijin Hospital Affiliated to School of Medicine,Shanghai Jiaotong University,Shanghai 200025,China hejuanwin@126.com)
ABSTRACT  Objective: To investigate symptoms, incidence and treatment of cross-reactivity induced by vancomycin and teicoplanin, so as to arouse the attention of physicians and clinical pharmacists for rare allergic reactions and promote rational use of drugs clinically. Methods: Presented in the paper was a case of cross-reactivity induced by vancomycin and teicoplanin in the treatment of severe acute pancreatitis (SAP). A discussion was made on the mechanism and epidemiology of such allergic reactions, and alternative therapeutic regimens and desensitization protocols were also proposed, when faced with such allergic reactions. Results: Case reports of cross-reactivity induced by vancomycin and teicoplanin were rarely seen. Retrospective study revealed that about 10% of the patients with allergic reactions after application of vancomycin might have allergic reactions to teicoplanin. Conclusion: Vancomycin and teicoplanin might induce cross allergic reactions. Once adverse drug reactions occurr, the drugs applied should be immediately withdrawn and appropriate alternative antibiotics should be used. If necessary, vancomycin desensitization could be a feasible option for continuous treatment.
Welcome to PCAR! You are the number 37 reader of this article!
Please cite this article as:
ZHENG GuanHao1,CAO Li2,CHEN ErZhen3,HE Juan4,. Cross-reactivity induced by vancomycin and teicoplanin: a case report and literature review[J]. Pharmaceutical Care and Research / yao xue fu wu yu yan jiu. 2018; 18(5): 351-355.
References:
1. Symons N L P,Hobbes A F T,Leaver H K.Anaphylactoid reactions to vancomycin during anaesthesia:two clinical reports[J].Can Anaesth Soc J,1985,32(2):178-181.
2. Hicks R W,Hernandez J.Perioperative pharmacology:a focus on vancomycin[J].Aorn J,2011,93(5):593-596.
3. Chopra N,Oppenheimer J,Derimanov G S,et al.Vancomycin anaphylaxis and successful desensitization in a patient with end stage renal disease on hemodialysis by maintaining steady antibiotic levels[J].Ann Allergy Asthma Immunol,2000,84(6):633-635.
4. Tamagawa-Mineoka R,Katoh N,Nara T,et al.DRESS syndrome caused by teicoplanin and vancomycin,associated with reactivation of human herpesvirus-6[J].Int J Dermatol,2007,46(6):654-655.
5. Sahai J,Healy D P,Shelton M J,et al.Comparison of vancomycin- and teicoplanin-induced histamine release and “red man syndrome”[J].Antimicrob Agents Chemother,1990,34(5):765-769.
6. ZHENG FeiYue,WU Yan,RAO YueFeng,et al.Role and case analysis of Naranjo’s evaluation scale in the evaluation of adverse drug reactions[J].Chin Pharm J,2012,47(8):650-652.In Chinese.
7. Wilson A P R.Comparative safety of teicoplanin and vancomycin[J].Int J Antimicrob Agents,1998,10(2):143-152.
8. Kwon H S,Chang Y S,Jeong Y Y,et al.A case of hypersensitivity syndrome to both vancomycin and teicoplanin[J].J Korean Med Sci,2006,21(6):1108-1110.
9. Miyazu D,Kodama N,Yamashita D,et al.DRESS syndrome caused by cross-reactivity between vancomycin and subsequent teicoplanin administration:a case report[J].Am J Case Rep,2016,17(7):625-631.
10. Hung Y P,Lee N Y,Chang C M,et al.Tolerability of teicoplanin in 117 hospitalized adults with previous vancomycin-induced fever,rash,or neutropenia:a retrospective chart review[J].Clin Ther,2009,31(9):1977-1986.
11. Nailor M D,Sobel J D.Antibiotics for gram-positive bacterial infections:vancomycin,teicoplanin,quinupristin/dalfopristin,oxazolidinones,daptomycin,dalbavancin,and telavancin[J].Infect Dis Clin North Am,2009,23(4):965-982.
12. Wong J T,Ripple R E,MacLean J A,et al.Vancomycin hypersensitivity:synergism with narcotics and “desensitization” by a rapid continuous intravenous protocol[J].J Allergy Clin Immunol,1994,94(1):189-194.
13. Wazny L D,Daghigh B.Desensitization protocols for vancomycin hypersensitivity[J].Ann Pharmacother,2001,35(11):1458-1464.
《药学服务与研究》杂志社 All Rights Reserved 网站备案号:鲁B2-20061008
·地址:上海市杨浦区长海路168号18号楼东三楼 邮政编码:200433
·联系电话(传真):86-21-65519829, 021-31162330
·电子邮件:PharmCR@vip.163.com
·技术支持:中国康网
管理员入口